advertisement
Question
Posted by: Essie | 2008/07/21

Low blood pressure

I suffer from low blood pressure and have bad headaches because of this. the doctor prescribed Effertil once a day, but after using it continuously for 1 month I suddenly developed a tremor and had the shakes like cold fever. As soon as I stopped the Effertil, the shakes disappeared, but the low blood pressure is back - sometimes as low as 80/50 and even 60/40. I feel very sick when my blood pressure is so low. Any other medication that I could use, or even any natural product to help me? Why do i get the shakes when using Effertil?
Essie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

E,

This is a known side effect of ethylephrine, the active ingredient of Effortil, which is a stimulant. There are some homeopathic drops/tabs which may help. Ask at one of your larger pharmacies whith a settled homeopathic section for advice

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement